Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 5, Pages 773–778 (Mi mz630)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

An Extremum Problem for Periodic Functions with Small Support

D. V. Gorbachev

Tula State University

DOI: https://doi.org/10.4213/mzm630

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:5, 724–729

Bibliographic databases:

UDC: 519.853
Received: 03.10.2002

Citation: D. V. Gorbachev, “An Extremum Problem for Periodic Functions with Small Support”, Mat. Zametki, 73:5 (2003), 773–778; Math. Notes, 73:5 (2003), 724–729

Citation in format AMSBIB
\Bibitem{Gor03}
\by D.~V.~Gorbachev
\paper An Extremum Problem for Periodic Functions with Small Support
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 5
\pages 773--778
\mathnet{http://mi.mathnet.ru/mz630}
\crossref{https://doi.org/10.4213/mzm630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937072}
\zmath{https://zbmath.org/?q=an:1062.42002}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 5
\pages 724--729
\crossref{https://doi.org/10.1023/A:1024025108044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755235}


Linking options:
  • http://mi.mathnet.ru/eng/mz630
  • https://doi.org/10.4213/mzm630
  • http://mi.mathnet.ru/eng/mz/v73/i5/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gorbachev, “An integral problem of Konyagin and the $(C,L)$-constants of Nikol'skii”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S117–S138  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:279
    Full text:150
    References:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021